Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Using Dermamist for eczema problem, no longer available, any alternative medication?

Hi Just wondering if Dermamist has been taken off the market for any particular reason. My daughter has ezcema and I found this spray very easy to use. However my local pharmacist has advised me that it is no longer available. I used to be able to get it in Boots as well but they too no longer stock it. I am based in Dublin and would like to know if there is anywhere where I can get this dermamist. Thanks. Avril Byrne
Asked On : Mon, 14 Jan 2013
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for the query.

you can use any potent steroid like clobetasol or halobetasol.

Dermamist is also a combination of steroid and moisturiser.

If you dont get relief with this,

Please meet a dermatologist for exact diagnosis.

Let me know if you have any other doubt.

you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor